# SDR QMLA2014042314039

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N204HN
- Make and model: Urocop AS365N3
- Aircraft serial: 2835
- Aircraft time: 4,481 hours, 13,248 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,067 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING SCREW NUTPLATE & FRAME AT STATION X1790.15 & Y400.0 HAS DAMAGE & HAS SURFACE CORROSION JUST FWD OF RT LANDING LIGHT ASSEMBLY.
